Wishlist Cart
  • 52%
    origin0
  • 52%
    origin1
  • 52%
    origin2
  • 52%
    origin3

Tylenol

Tylenol Sinus Severe Acetaminophen for Day, 24 caplets

$6.26 $12.99 (52% off )

  • Tylenol Sinus Severe Daytime Medicine Caplets for non-drowsy cold, flu & allergy symptom relief
  • Pain reliever, decongestant, fever reducer & expectorant to help relieve sinus headache & pressure
  • Cold & flu symptom relief medicine helps decongest sinus openings & passages & loosens phlegm
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever
  • Each caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Each caplet contains 200 mg of expectorant guaifenesin to help make coughs more productive
  • The non-drowsy decongestant formula of this sinus medicine provides effective daytime symptom relief
  • Sinus & chest congestion relief caplets are suitable for adults and children ages 12 years and older
Share
LINE it!
  • Expiration :

    08/01/2022

  • Availability :

    In stock

  • Shipping Weight :

    0.3lbs

  • MaxQuantity :

    6개 (건강기능식품은 최대 6개까지 구매 가능)

  • Quantity :
    up
    down

Best Sellers

Brand page
  • Product Description
    Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, the flu or the common cold, including fever, headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this cold and flu symptom relief medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy decongestant formula can be taken during the day and is suitable for adults and children 12 years and over.
    Expiration
    08/01/2022
    More Image More Image
  • Write a Reviews
    Review your recent purchase Share your opinions about the Items that you recently purchased.
Menu
ln
search
TOP
Free Shipping
$49
You have no items in your shopping cart.

Thank you for visiting VITATRA.

  • Destination
  • Language